Inverse source problem for parabolic equation with the condition of integral observation in timeстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 26 декабря 2018 г.

Работа с статьей


[1] Prilepko A. I., Kamynin V. L., Kostin A. B. Inverse source problem for parabolic equation with the condition of integral observation in time // Journal of Inverse and Ill-Posed Problems. — 2018. — Vol. 26, no. 4. — P. 523–539. We consider the inverse problem of source determination in nonuniformly parabolic equation under the additional condition of integral observation. We investigate the questions of existence and uniqueness of solution. Two types of sufficient conditions for the unique solvability of the inverse problem are obtained. Examples of inverse problems are given for which the conditions of the proved theorems are fulfilled. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть